# SDR R61A2021043000376

- Difficulty date: April 14, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 17,155 hours, 11,573 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066032001
- Condition: Corroded
- Location: Frm 86 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED, FR 86, STGR 28R-29R.  REMOVED AND REPLACED CORRODED SHEAR CLIP AT FR86 BETWEEN STGR 28R-29R; REFER SRM 51-40-08.  RE-APPLIED SURFACE PROTECTIONJ TO FASTENERS PER SRM 51-23-06.
